I have not had periods in three months due to PCOS (polycystic ovarian syndrome). Recently, I had a burning sensation while I urinate. I had couple of pictures taken and I realized I bruised myself while showering because my nails are long. Yesterday, I had some cramps like period cramps, checked for a period, there was none. I used my finger to check and saw blood, so wore a safety napkin throughout the last night while asleep and woke up with nothing on it. Inserted my finger again this morning and I still see little blood. What is the issue?
Welcome to icliniq.com.
I have read your concern.
I presume you already know that PCOS causes your irregular menstrual cycle. And it can also present like very scanty bleeding or just spotting today then nothing at all the following day, it is called oligomenorrhea and it is part of the PCOS. However, with the history you have told, you have long fingernails. It is also possible that you have caused a little scratch to the vaginal mucosa that would have caused the mild bleeding. I suggest you set an appointment with obstetrician and gynecologist to prescribe you with pills to regulate your menstruation. In the meantime, if the bleeding is just mild, you need not worry about it.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. urine pregnancy test is negative, there is nothing to worry about. The delay could be because of hormonal changes. However, if you do not get periods within a week or so, then get yourself checked by a gynecologist and get a pelvic scan done to ru... Read fullPCOS and Weight Management
.. major role in managing the complications of polycystic ovarian syndrome (PCOS .. ... Read fullI missed period after sex and getting white vaginal discharge. Should I worry about pregnancy?
.. urine pregnancy test are all negative after one month post last protected sex and also that you had a withdrawal bleed post Unwanted 72 intake, so chances of pregnancy are negative. You are for sure not pregnant. The presence of excessive creamy ... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now